IGSNRR OpenIR
ESTIMATING RAINFALL RUN-OFF MODEL PARAMETERS BY NONLINEAR MINIMIZATION
YU, YS; WANG, GT
1992-11-15
Source PublicationINTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN FLUIDS
ISSN0271-2091
Volume15Issue:9Pages:959-965
Corresponding AuthorYU, YS()
AbstractExisting discrete, linear rainfall-run-off models generally require the effective rainfall of a given storm as the input for computing the run-off hydrograph. This paper proposes a rainfall-run-off model which uses the rainfall hyetograph as input and directly accounts for rainfall losses. The model combines an ARMA model and a modified Philip equation for rainfall losses due to infiltration. For a given watershed with measured rainfall hyetograph and the corresponding run-off hydrograph, optimal values of model parameters are estimated by using a non-linear iterative technique. Applications of the model to two different watersheds show that the computed run-off hydrographs agree well with the measurements. The proposed model is a viable alternative to the widely used unit-hydrograph method.
KeywordRAINFALL RUN-OFF MODEL TIME SERIES ANALYSIS NONLINEAR OPTIMIZATION
Indexed BySCI
Language英语
WOS Research AreaComputer Science ; Mathematics ; Mechanics ; Physics
WOS SubjectComputer Science, Interdisciplinary Applications ; Mathematics, Interdisciplinary Applications ; Mechanics ; Physics, Fluids & Plasmas
WOS IDWOS:A1992JX94300001
PublisherJOHN WILEY & SONS LTD
Citation statistics
Document Type期刊论文
Identifierhttp://ir.igsnrr.ac.cn/handle/311030/56566
Collection中国科学院地理科学与资源研究所
Corresponding AuthorYU, YS
AffiliationCHINESE ACAD SCI,INST GEOG,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
YU, YS,WANG, GT. ESTIMATING RAINFALL RUN-OFF MODEL PARAMETERS BY NONLINEAR MINIMIZATION[J]. INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN FLUIDS,1992,15(9):959-965.
APA YU, YS,&WANG, GT.(1992).ESTIMATING RAINFALL RUN-OFF MODEL PARAMETERS BY NONLINEAR MINIMIZATION.INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN FLUIDS,15(9),959-965.
MLA YU, YS,et al."ESTIMATING RAINFALL RUN-OFF MODEL PARAMETERS BY NONLINEAR MINIMIZATION".INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN FLUIDS 15.9(1992):959-965.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[YU, YS]'s Articles
[WANG, GT]'s Articles
Baidu academic
Similar articles in Baidu academic
[YU, YS]'s Articles
[WANG, GT]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[YU, YS]'s Articles
[WANG, GT]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.